Maxiclear Sinus & Pain Relief
For sinus and pain relief, the choice is clear... MAXICLEAR.
MAXICLEAR is a pseudoephedrine-free product, providing pain relief and helping to keep you free from a runny nose and blocked sinus.
|Only Available from Pharmacies.
Maxiclear Sinus & Pain Relief 30s contains Paracetamol 500mg + Phenylephrine HCl 5mg & is a Pharmacy Only Medicine.
Email firstname.lastname@example.org | New Zealand Freephone 0800-423823